# SDR AALA201706299018

- Difficulty date: June 28, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 6,659 hours, 2,960 cycles
- Engine: Cfmint CFM565B7
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sensor
- Condition: Faulted
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKE OFF ABORTED. ENGINE SAT EXCEEDS FLEX TEMPERATURE, CAUTION APPEARED ON UPPER ECAM WHEN THROTTLES ADVANCED FOR TAKEOFF WITH MASTER CAUTION LIGHTS. SUBSEQUENT TOGA TAKEOFF NORMAL. NO OTHER ABNORMAL INDICATIONS. FLEX TEMPERATURE WAS SELECTED AT 57 FOR INITIAL ATTEMPTED TAKEOFF. MAINTENANCE TESTED FADEC 1 AND 2 PER AMM 73-21-60. NO FAULT NOTED. ADR1 AND ADR2 TEST OK PER AMM 34-13-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
